Научни статии георги ганчев г. Ганчев



Дата02.08.2017
Размер65.36 Kb.
НАУЧНИ СТАТИИ
Георги ГАНЧЕВ
1. Г. Ганчев. Върху хиперкомплексите от линейни автодуални подпространства на

бипланарното пространство от хиперболичен тип. Изв. Мат. инст. БАН, 14 (1974)

277-285.
2. Г. Станилов, Г. Ганчев. Обобщение одной теоремы С. Татибана. Изв. ВУЗ,

Математика, 174 (1976) 11, 66-70.
3. G. Ganchev. Characteristic of some classes of almost Hermitian manifolds. Serdica,

4 (1978) 19-23.
4. Г. Ганчев. Аналог на теоремата на Херглотц за -многообразия. Математика и

Maтематическо Образование, Докл. 8 прол. конф. БМД, (1979) 149-153.


5. G. Ganchev. Almost Hermitian manifolds similar to the complex space forms. Compt.

rend. l'Acad. bulg. Sci., 32 (1979) 9, 1179-1182.



(0,120)
6. Г. Ганчев. Почти ермитови многообразия с постоянна холоморфна секционна

кривина. Математика и Математическо Образование, Докл. 9 прол. конф. БМД,

(1980) 25-29.


7. О. Касабов, Г. Ганчев. Почти ермитови многообразия с нулев обобщен тензор на

Бохнер. Математика и Математическо Образование, Докл. 9 прол. конф. БМД,

(1980) 64-67.


8. Г. Ганчев, О. Касабов. Келерови многообразия с линейна връзка между

кривините на антихоломорфните допирателни пространства. Год. Соф. Унив.,

Математика, 74 (1980) 11-19.


9. С. Стефанова, Г. Ганчев. Аналогия между първите диференциални околности на

две системи от n-мерни линейни подпространства в бипланарно пространство от

хиперболичен тип. Научни трудове ПУ, Математика, 18 (1980) 285-292.
10. G. Ganchev. Almost Hermitian manifolds of constant type and vanishing generalized

tensor of Bochner. Serdica 7 (1981) 66-75.
11. G. Ganchev. Conformal type, Bochner tensor and generalized Bochner tensor for

almost Hermitian manifolds with J-invariant curvature tensor. Compt. rend. l'Acad.

bulg. Sci., 34 (1981) 7, 945-948.



(0,148)
12. G. Ganchev. Conformal type and Bochner tensors for almost Hermitian maniffolds.

Compt. rend. l'Acad. bulg. Sci., 34 (1981) 8, 1065-1068.



(0,148)
13. G. Ganchev, O. Kassabov. Nearly Kaehler manifolds of constant antiholomorphic

sectional curvature. Compt. rend. l'Acad. bulg. Sci., 35 (1982) 2, 145-147.

(0,122)

14. G. Ganchev, O. Kassabov. Schur's theorem of antiholomorphic type for Quasi-



Kaehlerian maniffolds. Compt. rend. l'Acad. bulg. Sci., 35 (1982) 3, 307-310.

(0,122)
15. Г. Ганчев. Два антихоломорфни оператора, свързани с -инвариантни тензори

на кривина. Научни трудове ПУ, Математика, 20 (1982) 1, 175-189.
16. Г. Ганчев, В. Алексиев. Тензор на Бохнер от φ-антихоломорфен тип за почти

контактно метрично многообразие. Научни трудове ПУ, Математика, 21 (1983)

1, 221-237.


17. Г. Ганчев, В. Михова. Конформна инвариантност на контактния тензор на

Бохнер от холоморфен тип за почти контактно метрично многообразие. Научни

трудове ПУ, Математика, 21 (1983) 1, 240-254.


18. Г. Ганчев. Почти ермитови многообразия от класа AH3 от конформен тип.

Математика и Математическо Образование, Докл. 12 прол. конф. БМД, (1983)

80-84.
19. G. Ganchev. On Bochner curvature tensors in almost Hermitian manifolds. Pliska,

Studia mathematica bulgarica, 9 (1987) 33-42.


20. G. Ganchev, A. Borisov. Isotropic sections and curvature properties of Hyperbolic

Kaehlerian manifolds. Publications de l'Inst. Math., N. S., 38 (1985) 183-192.
21. A. Borisov, G. Ganchev. Curvature properties of Kaehlerian manifolds with B-metric.

Math. and Educ. in Math., Proc. 14 Spring Conf. UBM, (1985) 220-226.


22. G. Ganchev, A. Borisov. Pinching problem and the plane axioms for Kaehlerian

manifolds with -metric. Math. and Educ. in Math., Proc. 14 Spring Conf. UBM,

(1985) 227-233.


23. В. Алексиев, Г Ганчев. Конформно инвариантни тензори върху почти контактно

метрично многообразие. Научни трудове ПУ, Математика, 23 (1985) 209-218.
24. Г. Ганчев, К. Грибачев, В. Михова. Холоморфни хиперповърхнини на келерови

многообразия с норденова метрика. Научни трудове ПУ, Математика, 23 (1985)

1, 221-237.


25. Г. Ганчев, К. Грибачев, В. Михова. Конформни инварианти върху конформно

келерови многообразия с норденова метрика. Научни трудове ПУ, Математика,

23 (1985) 239-246.
26. G. Ganchev, A. Borisov. Note on the almost complex manifolds with Norden metric.

Compt. rend. l'Acad. Bulg. Sci., 39 (1986) 5, 31-34.



(0,149)
27. V. Alexiev, G. Ganchev. On the classification of the almost contact metric manifolds.

Math. and Educ. in Math., Proc. 15 Spring Conf. UBM, (1986) 155-161.


28. G. Ganchev, V. Alexiev. On some classes of almost contact metric manifolds. Math.

and Educ. in Math., Proc. 15 Spring Conf. UBM, (1986) 186-191.


29. V. Alexiev, G. Ganchev. Contact conformal transformations of contact metric

structures. Compt. rend. l'Acad. bulg. Sci., 39 (1986) 9, 27-30.

(0,149)
30. G. Ganchev, V. Mihova. On the conformal curvature tensor in the Riemannian and

the almost Hermitian geometry. Ann. l'Univ. Sofia, Math., 78 (1984) 158-171.
31. A. Borisov, G. Ganchev, O. Kassabov. Curvature properties and isotropic planes of

Riemannian and almost Hermitian manifolds of indefinite metrics. Ann. l'Univ. Sofia,

Math., 78 (1984) 121-131.


32. G. Ganchev, S. Ivanov. The totally geodesic plane axiom on a differentiable manifold

with a linear connection. Compt. rend. l'Acad. Bulg. Sci., 40 (1987) 1, 33-36.

(0.130)
33. G. Ganchev, S. Ivanov. The autoparallel plane axiom on a differentiable manifold

with a linear connection. Compt. rend. l'Acad. Bulg. Sci., 40 (1987) 4, 31-34.

(0.130)
34. G. Ganchev, K. Gribachev, V. Mihova. B-connections and their conformal invariants

on conformally Kaehler manifolds with B-metric. Publications de l'Inst. Math., N.S.,

42 (1987) 107-121.
35. V. Alexiev, G. Ganchev. Canonical connection on a conformal almost contact metric

manifold. Ann. l'Univ. Sofia, Math., 81 (1987) 29-38.
36. G. Ganchev, V. Mihova. Canonical connection and the canonical conformal group on

an almost complex manifold with B-metric. Ann. l'Univ. Sofia, Math., 81 (1987)

195-206.
37. G. Ganchev, S. Ivanov. Semi-symmetric W-metric connections and the W-conformal



group. Ann. l'Univ. Sofia, Math., 81 (1987) 181-193.
38. V. Alexiev, G. Ganchev. On a class of almost contact metric manifolds conformally

related to cosymplectic manifolds. Compt. rend. l'Acad. bulg. Sci., 41 (1988) 10,

21-24.


(0,126)
39. G. Ganchev, V. Alexiev. Canonical conformal group and its invariants on an almost

contact metric manifold. Compt. rend. l'Acad. bulg. Sci., 42 (1989) 8, 15-18.

( )
40. G. Ganchev, S. Ivanov, V. Mihova. Hermitian sectional curvatures on Hermitian

manifolds. Internal Report, ICTP, Miramare-Trieste, 40 (1991) 1-33.
41. G. Ganchev, S. Ivanov. Connections and curvatures on complex Riemannian

manifolds. Internal Report, ICTP, Miramare-Trieste, 41 (1991) 1-46.
42. G. Ganchev, S. Ivanov. Characteristic curvatures on complex Riemannian manifolds.

Rivista di Mat. della Univ. di Parma, 1 (1992) 5, 155-162.


43. G. Ganchev, S. Ivanov, V. Mihova. Curvatures on Anti-Kaehler manifolds. Rivista di

Mat. della Univ. di Parma, 2 (1993) 5, 249-256.


44. G. Ganchev, V. Mihova, K. Gribachev. Almost contact manifolds with B-metric.

Mathematica Balkanica, 7 (1993) 3-4, 261-276.


45. G. Ganchev. Hermitian and associated curvatures on Hermitian manifolds.

Proceedings of the International Workshop: Almost Complex Structures, 1992, World

Scientific Publishing, Singapore, (1994) 185-203.
46. G. Ganchev, S. Ivanov. Compact Hermitian Surfaces of Einstein Type with Respect

to the Hermitian Connection. Monatshefte für Mathematik, 123 (1997) 53-59.

(0.326)
47. G. Ganchev, V. Mihova. On the Riemannian geometry of a developable

hypersurface in the Euclidean space. Compt. rend. l'Acad. bulg. Sci., 50 (1997)

1, 17-20.


48. V. Apostolov, G. Ganchev, S. Ivanov. Compact Hermitian Surfaces of Constant

Antiholomorphic Sectional Curvatures. Proc. Amer. Math. Soc., 125 (1997) 12,

3705-3714.



(0.273)
49. G.Ganchev, S. Ivanov. Holomorphic and Killing vector fields on compact balanced

Hermitian manifolds. International Journal of Mathematics, 11 (2000) 1, 15-28.

(0.591)
50. G. Ganchev, V. Mihova. Riemannian manifolds of quasi-constant sectional

curvatures. Journal für die reine und angewandte Mathematik (Crelles Journal),

522 (2000) 119-141.

(0.718)

51. G. Ganchev , S. Ivanov. Harmonic and holomorphic 1-forms on compact balanced

Hermitian manifolds. Differential Geometry and its Applications, 14 (2001) 79-93.


(0.375)

52. G. Ganchev , V. Mihova. Hypersurfaces in Euclidean space which are one-parameter



families of spheres. Perspectives of Complex Analysis and Mathematical Physics.

Proc. 5th International Workshop on Complex Structures and Vector Fields, Varna,

2000, Eds S. Dimiev and K. Sekigawa, World Scientific, (2001), 125-134.
53. G. Ganchev, V. Milousheva . Hypersurfaces of conullity two in Euclidean space which

are one-parameter systems of torses. Perspectives of Complex Analysis and

Mathematical Physics. Proc. 5th International Workshop on Complex Structures and

Vector Fields, Varna, 2000, Eds S. Dimiev and K. Sekigawa, World Scientific, (2001),

135-146.
54. G. Ganchev, M. Hristov. Real hypersurfaces of a Kaehler manifold (The sixteen



classes). Perspectives of Complex Analysis and Mathematical Physics. Proc. 5th

International Workshop on Complex Structures and Vector Fields, Varna, 2000,

Eds S. Dimiev and K. Sekigawa, World Scientific, (2001), 147-158.
55. G. Ganchev , M. Hristov. Riemannian curvatures of the four basic classes of real

hypersurfaces of a complex space form. Proc. 3rd Int. Conf. Geometry, Integrability

and Quantization, Varna, 2001, Eds. I. Mladenov and G. Naber, (2002), 238-248.


56. V. Milousheva, G. Ganchev, One-parameter systems of developable surfaces of

codimension two in Euclidean space. Proc. 3 rd Int. Conf. Geometry, Integrability

and Quantization, Varna, 2001, Eds. I. Mladenov and G. Naber, (2002), 328-336.


57. G. Ganchev, Involutive distributions of codimension one in Kaehler manifolds. Trends

in Complex Analysis, Differential Geometry and Mathematical Physics. Proc. 6th

International Workshop on Complex Structures and Vector Fields, Varna, 2002, Eds.

S. Dimiev and K. Sekigawa, World Scientific, (2003), 30-40.


58. G. Ganchev, V. Milousheva, Foliated semi-symmetric hypersurfaces in Euclidean space

with involutive geometric two-dimensional distribution. Compt. Rend. Acad. Bulg. Sci.,

59 (2006), 1, 5-10.
59. G. Ganchev, O. Kassabov, Hermitian manifolds with flat associated connection. Kodai

Math. J., 29 (2006), 2, 281-298.


60. G.Ganchev, V. Milousheva, A generation of foliated semi-symmetric hypersurfaces in

the four-dimensional Euclidean space. Mathematica Balkanica, 21 (2007), 1-2, 97-111.
61. G. Ganchev, V. Mihova, Kähler metrics generated by functions of the time-like distance

in the flat Kähler-Lorentz space. Journal of Geometry and Physics, 57 (2007), 2, 617-640.

DOI: 10.1016/j.geomphys.2006.05.004

(0.986)
62. G. Ganchev, V. Mihova, Kähler manifolds admitting a flat complex conformal

connection. Kodai Math. J., 30 (2007), 2, 237-245.
63. G.Ganchev, V. Milousheva, On the Geometric Structure of Hypersurfaces of Conullity

Two in Euclidean Space. . Proc. 8 th Int. Conf. Geometry, Integrability and Quantization,

Varna, 2006, Eds. I. Mladenov and G. Naber, (2007), 169-183.

64. G.Ganchev, V. Milousheva, Analytical characterization of the minimal and bi-

umbilical foliated semi-symmetric hypersurfaces in euclidean space. Compt. Rend. Acad.

Bulg. Sci., 60 (2007), 6, 601-606.



(0.106)
65. G. Ganchev, O. Kassabov, Hermitian manifolds of poitwise constant antiholomorphic

sectional curvatures. Serdica Math. J., 33 (2007), 2-3, 377-386.
66. G. Ganchev, V. Mihova, Kähler manifolds of quasi-constant holomorphic sectional

curvature. Cent. Eur. J. Math., 6 (2008) 1, 43-75.

DOI: 10.2478/s11533-008-0004-1


67. G. Ganchev, V. Mihova, Warped Product Kaehler Manifolds and Bochner-Kaehler

Metrics. Journal of Geometry and Physics, 58 (2008), 7, 803-824.
DOI: 10.1016/j.geomphys.2008.02.002

(0.683)
68. G.Ganchev, N. Nikolov, Isogonal conjugacy and Fermat Problems. Matematicheskoe

Prosveshchenie, III, 12 (2008), 185-194. (In Russian)


68. Г. Ганчев, Н. Николов, Изогональное сопряжение и задача Ферма. Математическое

Просвещение, сер. 3, вып. 12, (2008), 185-194.



IF Math-Net.Ru (0.286)
69. G. Ganchev, V. Milousheva, On the theory of surfaces in the four-dimensional Euclidean

space. Kodai Math. J., 31 (2008), 183-198.
70. G. Ganchev, V. Milousheva, Invariants of lines on surfaces in R^4. Compt. Rend. Acad.

Bulg. Sci., 63 (2010), 6, 835-842 .

(0.204 - 09)
71. G. Ganchev, V. Mihova, On the invariant theory of Winegarten surfaces in Euclidean

space. J. Phys. A: Math. Theor. 43 (2010) 405210-405236.

(1.577 - 09)
72. G. Ganchev, V. Milousheva, An invariant theory of spacelike surfaces in the four-
dimensional Minkowski space. Mediterranean Journal of Mathematics, (2011).

(0.492 - 09 )
Каталог: users -> files
files -> Списък на публикациите на ст н. с. І ст дтн инж. Оханес Сантурджян до края на 2010
files -> Автобиография професор Атанас Дерменджиев
files -> С п и с ъ к №1 на научните доклади и публикации на
files -> Иформация за публикациите (2000–2010 г.) На доц. Д-р алберт бенбасат монографии, учебници, студии и др
files -> Конкурс за редовен асистент по "Персийска литература и култура" в су "Св. Климент Охридски", където постъпва на работа в Центъра за източни езици и култури към Факултета по класически и нови филологии
files -> Богомил николов
files -> Биография На член кореспондент проф д-р Владимир Атанасов Овчаров Адрес: Катедра по анатомия и хистология, Медицински факултет, Медицински
files -> Сп и с ъ к на публикациите на проф дин Казимир Попконстантинов награди
files -> Книга за учителя на първа група в детската градина : Ч. 1 / Под ред на Елка Петрова. София : Нар просв., 1984 Ч. Надежда Витанова и др.; Под ред на Елка Петрова
files -> Д ф н донка петканова I. Книги Дамаскините в българската литература


Поделитесь с Вашими друзьями:


База данных защищена авторским правом ©obuch.info 2019
отнасят до администрацията

    Начална страница